MathSciNet Relay Station
MathSciNet bibliographic data
MR2276477 (2008a:37022) 37B99 (37B25 37B45)
Oprocha, Piotr Specification properties and dense distributional chaos. Discrete Contin. Dyn. Syst. 17 (2007), no. 4, 821–833.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement